Title: Analysis of a system of nonlinear fractional nabla difference equations

Authors: Jaganmohan Jonnalagadda

Addresses: Department of Mathematics, Birla Institute of Technology and Science Pilani, Hyderabad Campus, Hyderabad 500078, Telangana, India

Abstract: In this paper, we analyse few qualitative properties of nonlinear fractional nabla difference systems. We provide three examples to illustrate the applicability of main results.

Keywords: fractional difference equations; Riemann-Liouville; Caputo; fixed point; existence; uniqueness; attracting; nonlinear difference equations; nabla difference equations.

DOI: 10.1504/IJDSDE.2015.069894

International Journal of Dynamical Systems and Differential Equations, 2015 Vol.5 No.2, pp.149 - 174

Received: 10 Sep 2014
Accepted: 14 Dec 2014

Published online: 15 Jun 2015 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article